Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the spectral type of one-parameter groups on operator algebras


Author: David E. Evans
Journal: Proc. Amer. Math. Soc. 61 (1976), 351-352
MSC: Primary 46L05
DOI: https://doi.org/10.1090/S0002-9939-1976-0428050-6
MathSciNet review: 0428050
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that two unitary representations of ${\mathbf {R}}$ of very different spectral type can give rise to the same one-parameter group of $^{\ast }$-automorphisms of a ${C^{\ast }}$-algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

Keywords: Operator algebra, representation, spectral type
Article copyright: © Copyright 1976 American Mathematical Society